# SDR AALA201807279005

- Difficulty date: July 17, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HAND FLOOR LEVEL LATERAL SHEAR PLATE IS CRACKED AT JOGGLE 4" AFT OF FR 69. REPLACED SHEAR PLATE PER DRAWING 18 D53474180, SRM 51-42-11 AND SRM 51-75-12.
